A probabilistic analysis of the multiknapsack value function
Mathematical programming , Volume 46 - Issue 1-3 p. 237- 247
The optimal solution value of the multiknapsack problem as a function of the knapsack capacities is studied under the assumption that the profit and weight coefficients are generated by an appropriate random mechanism. A strong asymptotic characterization is obtained, that yiclds a closed form expression for certain special cases.
|, , ,|
|Organisation||Erasmus School of Economics|
Meanti, M, Rinnooy Kan, A.H.G, Stougie, L, & Vercellis, C. (1990). A probabilistic analysis of the multiknapsack value function. Mathematical programming, 46(1-3), 237–247. doi:10.1007/BF01585741